# SDR CALA9601603

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N44214
- Make and model: Boeing 737130
- Aircraft serial: 19031
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: C2 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT AFT LOWER CORNER OF C-2 DOOR AFT CUTOUT.  THE CRACKED AREA WAS CUT OUT AND FILLER AND DOUBLERS WERE INSTALLED IAW ECRA 5330-02460.
